Skip to Content

Guillain-Barre Syndrome - arthritis meds can cause GBS?IS THAT TRUE?

Responses (1)

suzanne66 22 Oct 2009

No. Arthritis medications do not cause GBS. No one knows what causes GBS - Guillain-Barre Syndrome.
See: https://www.drugs.com/enc/guillain-barre-syndrome.html

Nikki J 20 Apr 2010

I am new to this site. I had guillian barre in 2003,did anyone else here have it?

crc298 4 Feb 2011

I'm 56 yrs. old and was in pretty good health except for arthritis (my feet were the worst) and back problems.
I got GBS in March of 2010 and was hospitalized for almost two months. I left the hospital on a walker and walked on my own by sept.
I feel so much better except my feet still bother me. They're numb and it bothers me to walk (but doesn't stop me), or keep shoes on.
My neurologist says I have CIDP which to me means that I recovered from GBS, except for my feet.
The doctors started me on a Gamma Guard regimen and I'm hopeful.
When I tell someone I'm up to 95% better my husband jokes that I was never 100% anyway. Gotta love him!
My experience with GBS has humbled me and I'll still be greatful if this is as far as I get. I live my life with a good attitude and a wonderful family.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions